MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaad.2008.03.009

Медицинская библиотека · Journal of the American Academy of Dermatology · 2008

Drug-induced morphea: report of a case induced by balicatib and review of the literature.

Peroni Anna, Zini Antonio, Braga Vania, Colato Chiara, Adami Silvano, Girolomoni Giampiero

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Drug-induced scleroderma has been rarely reported, mostly with the features of diffuse scleroderma or acrosclerosis, and exceptionally with the characteristics of morphea. We report the case of an adult white woman, enrolled in a double-blind, placebo-controlled, multicentric trial evaluating the efficacy and safety of the cathepsin K inhibitor balicatib for osteoporosis. Typical morphea lesions developed on the patient's trunk 9 months after the beginning of therapy. Lesions completely resolved after drug withdrawal and a single brief course of systemic steroids. No recurrence occurred in a 2-year follow-up. Fifteen cases of drug-induced morphea could be retrieved from the literature. Drug withdrawal determined complete remission in only a few patients. Different drug classes have been implicated. Some of these, including balicatib, alter directly connective tissue metabolism.

Для цитирования: Peroni Anna, Zini Antonio, Braga Vania, Colato Chiara, Adami Silvano, Girolomoni Giampiero. Drug-induced morphea: report of a case induced by balicatib and review of the literature.. Journal of the American Academy of Dermatology. 2008. DOI: 10.1016/j.jaad.2008.03.009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.